Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Review of Adaptive Finite Element Methods for Differential Equations by W Bangerth and R Rannacher

Ainsworth, M. (2004) Review of Adaptive Finite Element Methods for Differential Equations by W Bangerth and R Rannacher. SIAM Review, 46 (2). pp. 354-356. ISSN 0036-1445

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Over the past half-century, the finite element method has emerged as the method of choice for the numerical approximation of elliptic boundary value problems, particularly those arising in structural mechanics and particularly among the engineering community.

Item type: Article
ID code: 2212
Keywords: finite element method, structural mechanics, differenetial equations, book review, Mathematics, Physics
Subjects: Science > Mathematics
Science > Physics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Strathprints Administrator
Date Deposited: 21 Nov 2006
Last modified: 12 Mar 2012 10:37
URI: http://strathprints.strath.ac.uk/id/eprint/2212

Actions (login required)

View Item